Alert archive / Indiana / Flash Flood Watches in 2007
Flash Flood Watch 3, NWS Northern Indiana
NWS Northern Indiana issued this flash flood watch at Sep 8, 2007, 12:23 PM EDT for 8 counties in Ohio; 21 counties in Indiana. It took effect at Sep 8, 2007, 6:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2007, 12:23 PM EDT (16:23 UTC)
- In effect from
- Sep 8, 2007, 6:00 PM EDT
- Expired
- Sep 9, 2007, 8:16 AM EDT
- In force
- 14 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- None
All 29 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 45 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KIWX 081623 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 1223 PM EDT SAT SEP 8 2007 ...HEAVY RAINFALL IS POSSIBLE TONIGHT WITH A FLASH FLOOD POTENTIAL... .A STATIONARY FRONT WILL REMAIN OVER THE AREA THROUGH EARLY SUNDAY AS AN UPPER LEVEL SYSTEM MOVES NORTHEAST ALONG THE FRONT. ABUNDANT TROPICAL MOISTURE WILL ALLOW A REASONABLE POTENTIAL FOR HEAVY RAINFALL. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS IN EXCESS OF 4 INCHES FROM SOME OF THESE STORMS. WITH THIS AMOUNT OF RAINFALL...FLASH FLOODING IS POSSIBLE ESPECIALLY IF STORMS CONTINUE TO FORM AND MOVE OVER THE SAME AREAS. INZ005>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-090030- /O.NEW.KIWX.FF.A.0003.070908T2200Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1223 PM EDT SAT SEP 8 2007 /1123 AM CDT SAT SEP 8 2007/ ...FLASH FLOOD WATCH IN EFFECT FROM 6 PM EDT /5 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN...BLACKFORD...CASS IN...DE KALB... ELKHART...FULTON IN...GRANT...HUNTINGTON...JAY...KOSCIUSKO... LAGRANGE...MARSHALL...MIAMI...NOBLE...PULASKI...STARKE... STEUBEN...WABASH...WELLS...WHITE AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY...PAULDING... PUTNAM...VAN WERT AND WILLIAMS. * FROM 6 PM EDT /5 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING * HEAVY RAINFALL IS POSSIBLE TONIGHT ALONG WITH THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
4 follow-up statements
000 WGUS63 KIWX 090336 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 1136 PM EDT SAT SEP 8 2007 ...HEAVY RAINFALL IS POSSIBLE TONIGHT WITH A FLASH FLOOD POTENTIAL... .A STATIONARY FRONT WILL REMAIN OVER THE AREA THROUGH EARLY SUNDAY AS AN UPPER LEVEL SYSTEM MOVES NORTHEAST ALONG THE FRONT. THIS FRONT COMBINED WITH TROPICAL MOISTURE IN PLACE ACROSS THE AREA WILL RESULT IN LOCALLY VERY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS IN EXCESS OF 4 INCHES POSSIBLY RESULTING IN FLASH FLOODING. INZ005>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-091145- /O.CON.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1136 PM EDT SAT SEP 8 2007 /1036 PM CDT SAT SEP 8 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN... BLACKFORD...CASS IN...DE KALB...ELKHART...FULTON IN...GRANT... HUNTINGTON...JAY...KOSCIUSKO...LAGRANGE...MARSHALL...MIAMI... NOBLE...PULASKI...STARKE...STEUBEN...WABASH...WELLS...WHITE AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY...PAULDING...PUTNAM...VAN WERT AND WILLIAMS. * THROUGH SUNDAY MORNING * LOCALLY VERY HEAVY RAINFALL IS EXPECTED TONIGHT ALONG WITH THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS63 KIWX 090757 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 AM EDT SUN SEP 9 2007 .A STATIONARY FRONT REMAINED FROM NORTHWEST OHIO TO SOUTHERN ILLINOIS THIS MORNING. THE FRONT WILL MOVE EAST DURING THE DAY BRINGING AN END TO THE HEAVY SHOWERS. IN THE MEANTIME ADDITIONAL RAINFALL AMOUNTS OF LOCALLY 1 TO 2 INCHES ARE POSSIBLE. THIS MAY CAUSE OR CONTINUE FLOODING PROBLEMS IN THE AREA. INZ012-013-020-090900- /O.CAN.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STARKE-PULASKI-WHITE- INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...MONTICELLO...BROOKSTON 357 AM EDT SUN SEP 9 2007 /257 AM CDT SUN SEP 9 2007/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST INDIANA HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAINFALL WAS MOVING TO THE EAST OF THIS AREA THIS MORNING... THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ INZ005>009-014>018-022>027-032>034-OHZ001-002-004-005-015-016-024- 025-091600- /O.CON.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-MARSHALL-FULTON IN- KOSCIUSKO-WHITLEY-ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS- ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 357 AM EDT SUN SEP 9 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN... BLACKFORD...CASS IN...DE KALB...ELKHART...FULTON IN...GRANT... HUNTINGTON...JAY...KOSCIUSKO...LAGRANGE...MARSHALL...MIAMI... NOBLE...STEUBEN...WABASH...WELLS AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY...PAULDING... PUTNAM...VAN WERT AND WILLIAMS. * UNTIL NOON EDT TODAY * LOCALLY HEAVY RAINFALL IS STILL POSSIBLE ACROSS THE AREA THIS MORNING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS63 KIWX 090934 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 534 AM EDT SUN SEP 9 2007 .THE STATIONARY FRONT WHICH WAS ACROSS THE AREA OVERNIGHT WAS BEGINNING TO MOVE EASTWARD. ADDITIONAL RAINFALL AMOUNTS OF LOCALLY 1 TO 2 INCHES ARE POSSIBLE AS THE FRONT MOVES THROUGH NORTHEAST INDIANA AND NORTHWEST OHIO THIS MORNING. THIS MAY CAUSE SOME FLOODING PROBLEMS IN THIS AREA. INZ005>008-014>016-022-091045- /O.CAN.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKHART-LAGRANGE-STEUBEN-NOBLE-MARSHALL-FULTON IN-KOSCIUSKO- CASS IN- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...LOGANSPORT 534 AM EDT SUN SEP 9 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN INDIANA HAS BEEN CANCELLED. THE STATIONARY FRONT WHICH WAS OVER THE AREA SATURDAY NIGHT WAS BEGINNING TO MOVE EASTWARD. THIS HAS CAUSED THE POTENTIAL FOR HEAVY RAINFALL TO SHIFT EAST OF THIS AREA... THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025- 091600- /O.CON.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS- GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING- PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 534 AM EDT SUN SEP 9 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN... BLACKFORD...DE KALB...GRANT...HUNTINGTON...JAY...MIAMI... WABASH...WELLS AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH... DEFIANCE...FULTON OH...HENRY...PAULDING...PUTNAM...VAN WERT AND WILLIAMS. * UNTIL NOON EDT TODAY * THE STATIONARY FRONT WHICH WAS ACROSS THE AREA OVERNIGHT WAS BEGINNING TO MOVE EASTWARD. ADDITIONAL RAINFALL AMOUNTS OF LOCALLY 1 TO 2 INCHES ARE POSSIBLE AS THE FRONT MOVES THROUGH NORTHEAST INDIANA AND NORTHWEST OHIO THIS MORNING. THIS MAY CAUSE SOME FLOODING PROBLEMS IN THIS AREA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS63 KIWX 091216 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 816 AM EDT SUN SEP 9 2007 INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025- 091330- /O.CAN.KIWX.FF.A.0003.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS- GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING- PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 816 AM EDT SUN SEP 9 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO HAS BEEN CANCELLED. THE STATIONARY FRONT WHICH HAD HUNG UP ACROSS THE AREA OVERNIGHT HAD BEGUN PULLING EASTWARD THIS MORNING. THEREFORE THE THREAT FOR HEAVY RAINFALL HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Sep 8, 6:47 AM EDT, 5 hours 36 minutes earlier.
Area forecast discussion, Sep 8, 6:47 AM EDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 647 AM EDT SAT SEP 8 2007 .AVIATION... SKIES HAVE GENERALLY CLEARED AT KSBN WITH THIS EXPECTED TO REMAIN THE CASE THROUGH MUCH OF THE MORNING. AS MSTR BEGINS TO FILTER BACK NORTH IN ADVANCE OF SLOWLY NORTHERLY MOVING FRONT...SKIES WILL FILL IN. HOWEVER...VFR CONDITIONS EXPECTED TO PREVAIL. AT KFWA...TAFS MORE PROBLEMATIC WITH CIGS CURRENTLY IN LOW END MVFR RANGE. EXPECT CONDITIONS TO IMPROVE DURING THE FIRST PART OF THE DAY...BUT MAY BE SHORT LIVED AS INCREASING CHANCES FOR RAIN AND STORMS ARRIVE LATER THIS AFTERNOON AND ESPECIALLY TONIGHT. HAVE NOT ADDED MUCH DETAIL AT THIS POINT AS EXACT EXTENT OF PRECIP SHIELD NOT KNOWN. IT REMAINS POSSIBLE THAT BULK OF PRECIP COULD REMAIN JUST SOUTH OF THE TAF SITE. && .PREV DISCUSSION... SHORT TERM... MAIN ISSUE FOR SHORT TERM PERIOD WILL BE POSITION OF FRONTAL BOUNDARY. METARS SHOWING BOUNDARY PUSHING SE INTO CENTRAL IN EARLY THIS MORNING. EXPECT BOUNDARY TO LINGER TO THE S OF CWA AS ITS ASSOCIATED SFC LOW STRENGTHENS AND MOVES NE OVER SRN CANADA. A SHORT/WV WILL APPROACH FROM THE SW TODAY TRACKING OVER SRN IN INTO CENTRAL OH. THIS WAVE WILL CAUSE THE FRONTAL ZONE TO PUSH BACK NORTH INTO LOWER MI BY TONIGHT PROVIDING A TRIGGER FOR CONVECTION. WITH LIMITED INSTABILITY CAUSED BY CLOUD COVER AND ADJACENT STABLE AIR MASS JUST NORTH OF THE FRONT...EXPECT ANY THUNDERSTORMS TO REMAIN BLO SEVERE. WITH TRACK OF SHRT/WV THROUGH CENTRAL OH AIDED BY 30-35KT H85 LLJ TONIGHT...BELIEVE SE CWA WILL HAVE THE BEST SHOT FOR CONVECTIVE ACTIVITY. TEMPS EXPECTED TO BE PROBLEMATIC ONCE AGAIN WITH SKIES ACROSS THE NORTH LIKELY HAVING A PERIOD OF PARTLY SUNNY VS THE SOUTH WHICH MAY REMAIN MOSTLY CLOUDY MUCH OF THE DAY. EXPECTING HIGHS IN THE MID TO UPPER 70S ACROSS THE AREA. OVERNIGHT LOWS WILL THEN DROP OFF INTO THE LOW TO MID 60S AS MSTR INCREASING AGAIN AND EXPECTED RAINFALL ESPECIALLY SE. LONG TERM... WATER VAPOR IMAGERY CONTG TO SHOW SERIES OF SHRTWVS ALONG SRN PORTION OF BROAD MEAN TROF OVER CANADA AND TOPPING RIDGE IN ERN PACIFIC. STRONG SHRTWV WHICH AFFECTED OUR AREA TODAY WAS MOVG INTO THE LWR GRTLKS AND OH VALLEY WITH SUB-TROPICAL MOISTURE PLUME CONTG TO STREAM NE-ENE AHEAD OF IT. SFC CDFNT ASSOCIATED WITH THIS SHRTWV HAS BECOME PARALLEL TO MID LEVEL FLOW AND THUS SHOULD MAKE LITTLE ADDITIONAL SEWD PROGRESS. NEXT SHRTWV OF INTEREST OVER MT THIS MORNING AND IS FCST TO MOVE TO NRN MN BY 12Z SUNDAY. BACKING FLOW AHEAD OF THIS SYSTEM SHOULD RESULT IN SOME OVERRUNNING SHOWERS/TSTMS NORTH OF THE STALLED E-W BOUNDARY OVER CENTRAL INDIANA, WHILE SFC CDFNT ASSOCIATED WITH THIS SYSTEM SHOULD MOVE ACROSS THE CWA SUNDAY. NAM DEPICTION OF THESE EVENTS APPEARS MORE REASONABLE THAN GFS WHICH APPEARS TO BE TOO DEEP WITH LOW ALONG OLD BOUNDARY... PRBLY DUE TO CONVECTIVE FEEDBACK AND TOO WK WITH NRN STREAM SYSTEM... PSBLY AS A RESULT OF OVERDEVELOPING SRN STREAM SYSTEM LOW. NAM SOLUTION SUPPORTS GOING CHC OF TSTMS ACROSS ALL BUT FAR NW PORTION OF THE CWA THROUGH THE DAY SUNDAY WITH HIGHEST POPS SE CLOSEST TO STALLED OLD BOUNDARY AND WHERE FROPA WILL OCCUR LATEST IN THE DAY ALLOWING FOR BETTER DESTABILIZATION. HIGH PRESSURE RIDGE SHOULD BUILD INTO THE WRN GRTLKS REGION BEHIND THIS FRONT SUNDAY NIGHT PROVIDING FAIR WX. NEXT SHRTWV OF INTEREST OVER BRITISH COLUMBIA THIS MORNING IS EXPECTED TO DIG SE TO THE GRTLKS MON/MON NGT. ALTHOUGH THIS SYSTEM MAY PROVIDE SUFFICIENT MID LEVEL LIFT IN OUR AREA TO SUPPORT A FEW SHOWERS, APPEARS AIRMASS WILL BE STABLE ENOUGH BY THAT TIME TO PREVENT TSTMS AND HAVE THUS REMOVED MENTION FOR THIS PERIOD. OTRWS, NO SGFNT CHANGES MADE TO FCST BEYOND DAY3. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LAMMERS LONG TERM...TAYLOR AVIATION...FISHER
Hazardous weather outlook, Sep 8, 5:30 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 530 AM EDT SAT SEP 8 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-090930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 530 AM EDT SAT SEP 8 2007 /430 AM CDT SAT SEP 8 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN PORTIONS OF THE AREA TODAY AND OVER THE ENTIRE AREA TONIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE... HOWEVER... LOCALLY HEAVY RAINFALL IS AGAIN POSSIBLE... ESPECIALLY SOUTHEAST OF A MONTICELLO INDIANA TO HILLSDALE MICHIGAN LINE WHERE THE STORMS WILL LIKELY BE MOST NUMEROUS AND PERSISTENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-090930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 530 AM EDT SAT SEP 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. WINDS UP TO 30 KNOTS COULD ACCOMPANY ANY STORMS WHICH MOVE THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. WINDS WILL BECOME NORTHERLY AND INCREASE BEHIND THE FRONT WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE BY SUNDAY NIGHT... CONTINUING INTO MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 12:00 AM EDT | Flash Flood Warning | IWX | White | 3 hr |
| Sep 8, 3:32 PM EDT | Flash Flood Warning | IWX | Cass | 4 hr |
| Sep 8, 4:03 PM EDT | Flash Flood Warning | IWX | Grant | 4 hr |
| Sep 8, 5:11 PM EDT | Flash Flood Warning | IWX | Huntington | 4 hr |
| Sep 8, 5:51 PM EDT | Flash Flood Warning | IWX | Marshall | 6 hr |
| Sep 8, 6:42 PM EDT | Flash Flood Warning | IWX | Blackford | 6 hr |
Nearby
Flash Flood Watches in Indiana, 2007Flash Flood Watches in Ohio, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.